Alert archive / Virginia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 99, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 19, 2020, 4:05 PM EDT for 6 counties in Virginia. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2020, 4:05 PM EDT (20:05 UTC)
- Expired
- Jul 19, 2020, 5:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bland County, VA, City of Radford, VA, Floyd County, VA, Montgomery County, VA, Pulaski County, VA, Wythe County, VA
The radar
The Roanoke radar (KFCX), 42 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 4:05 PM EDT | TSTM WND DMG | 2 Ne Pulaski, VA | TREE DOWN. |
| Jul 19, 4:16 PM EDT | TSTM WND DMG | 1 Se Dublin, VA | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 725 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
483
WUUS51 KRNK 192005
SVRRNK
VAC021-063-121-155-197-750-192100-
/O.NEW.KRNK.SV.W.0099.200719T2005Z-200719T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
405 PM EDT Sun Jul 19 2020
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Pulaski County in southwestern Virginia...
The City of Radford in southwestern Virginia...
West central Floyd County in southwestern Virginia...
East central Bland County in southwestern Virginia...
Northeastern Wythe County in southwestern Virginia...
Southwestern Montgomery County in southwestern Virginia...
* Until 500 PM EDT.
* At 404 PM EDT, a severe thunderstorm was located over Pulaski,
moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Blacksburg...
Christiansburg...
Radford...
Pulaski...
Dublin...
Indian Valley...
and Pilot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
If on or near Claytor Lake, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3718 8090 3718 8087 3717 8088 3715 8085
3718 8079 3720 8034 3688 8034 3692 8063
3693 8064 3692 8066 3695 8091 3708 8096
TIME...MOT...LOC 2004Z 268DEG 17KT 3705 8082
HAIL...<.75IN
WIND...60MPH
$$
VFJ2 follow-up statements
917
WWUS51 KRNK 192028
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
428 PM EDT Sun Jul 19 2020
VAC021-197-192038-
/O.CAN.KRNK.SV.W.0099.000000T0000Z-200719T2100Z/
Bland VA-Wythe VA-
428 PM EDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR
EAST CENTRAL BLAND AND NORTHEASTERN WYTHE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3715 8081 3718 8075 3720 8034 3688 8034
3692 8063 3693 8064 3692 8066 3693 8075
TIME...MOT...LOC 2028Z 267DEG 15KT 3705 8070
$$
VAC063-121-155-750-192100-
/O.CON.KRNK.SV.W.0099.000000T0000Z-200719T2100Z/
Pulaski VA-City of Radford VA-Floyd VA-Montgomery VA-
428 PM EDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR
PULASKI...WEST CENTRAL FLOYD AND SOUTHWESTERN MONTGOMERY COUNTIES AND
THE CITY OF RADFORD...
At 428 PM EDT, a severe thunderstorm was located near Claytor Lake
State Park, or near Dublin, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Blacksburg...
Christiansburg...
Radford...
Pulaski...
Dublin...
Indian Valley...
and Pilot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
If on or near Claytor Lake, get away from the water and move indoors
or inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3715 8081 3718 8075 3720 8034 3688 8034
3692 8063 3693 8064 3692 8066 3693 8075
TIME...MOT...LOC 2028Z 267DEG 15KT 3705 8070
HAIL...<.75IN
WIND...60MPH
$$
VFJ504
WWUS51 KRNK 192047
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
447 PM EDT Sun Jul 19 2020
VAC063-121-155-750-192100-
/O.CON.KRNK.SV.W.0099.000000T0000Z-200719T2100Z/
Pulaski VA-City of Radford VA-Floyd VA-Montgomery VA-
447 PM EDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR
SOUTHEASTERN PULASKI...WEST CENTRAL FLOYD AND SOUTHWESTERN MONTGOMERY
COUNTIES AND THE CITY OF RADFORD...
At 446 PM EDT, a severe thunderstorm was located over Claytor Dam, or
near Radford, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Christiansburg...
Radford...
Dublin...
Indian Valley...
Pilot...
Claytor Dam...
and Fairlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for DAMAGING WINDS. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
If on or near Claytor Lake, get away from the water and move indoors
or inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3710 8072 3717 8056 3720 8034 3688 8034
3692 8063 3693 8064 3692 8066
TIME...MOT...LOC 2046Z 268DEG 17KT 3705 8059
HAIL...<.75IN
WIND...60MPH
$$
VFJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:00 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jul 19, 3:00 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
300 PM EDT Sun Jul 19 2020
.SYNOPSIS...
An upper level ridge will remain over the eastern half
of the United States into early next week. This will result in hot
and humid conditions with a chance for afternoon and evening
thunderstorms through the period.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 1000 AM EDT Sunday...
An upper level ridge centered over the southern Appalachian
mountains will bring hot and humid conditions to the region
today and possibly continuing into Wednesday.
Temperatures this morning may be slightly ahead of where they
were at this time yesterday in the east especially, and with
guidance from MET/MAV and the NBM 1-2 deg higher on afternoon
temperatures compared to yesterday, plus morning soundings at
RNK and GSO are showing temperature profiles ever so slightly
warmer in the layer that it is expected to mix to, along with
being a bit drier aloft, so have nudged up highs 1-2 degrees.
Dew pts may be the bigger question in terms of getting to the
heat advisory criteria and while there is no longer a dew pt
gradient across the north part of forecast area mixing could be
enough to bring some back into the upper 60s to near 70, vs
lower to mid 70s where they are now across most locations except
for higher elevations. Bottom line is while not all locations
in the current advisory may reach 105 heat index for two hours,
I think many areas farther east in the Piedmont will or
otherwise it will be close. Thus no changes to current locations
for heat advisory, including back into Roanoke valley where in
the city especially it good reach criteria. Also included in the
heat advisory is Roanoke County which also has a code level
yellow for moderate poor air quality.
Coverage of thunderstorms today will be less than yesterday.
The area with the highest chance of seeing storms today will be
the northwest North Carolina mountains. Despite high
instabilities this afternoon, warm air aloft and also slightly
drier air aloft should prevent most storms from becoming strong
to severe. However, majority of the storms will have the
potential to produce torrential downpours as PWATs remain above
normal in the 1.50 to 1.80 range but are down a little from the
last couple of days. Storms will move slowly east to southeast
but any that can hung up on ridge could produce some localized
flooding again.
Showers and thunderstorms should fade quickly this evening, but
with lingering heat and instability an approaching front may
bring some weakening but isolated shower activity into the far
western ridges after midnight.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 150 PM EDT Sunday...
No significant changes expected during the period as the large
scale dominating synoptic factor will remain a broad upper ridge
averaging near 595 db and stretching from the Rockies to the
Mid-Atlantic region. Most of the time the Mid-Atlantic region
will remain on the eastern periphery of the upper ridge, which
will keep us from the extreme heat remaining to our west and
also keep the door open to scattered diurnal convection through
the period. Most days seem to warrant chance pops with low
likely end pops across the western mountains. Precipitation
probabilities increase a bit toward midweek as a cold front
lingering to our north creeps a bit closer but probably remains
north of the I-64 corridor throughout this time frame.
Convection will remain largely diurnally driven with a maximum
in the 2 pm to 10 pm time frame and a minimum in the 4 am to 10
am time frame each day.
No significant change in temperature expected during the period.
850mb temperatures above 20C encompass a large portion of the
U.S. under the upper high, with a good size pocket of +20C to
+22C encompassing much of the central/southern Appalachians and
into the Mid-Atlantic region through the period. Some models
even show a few pixels around +24C. Thus, expect the 90s to
remain common for highs in the Piedmont and 80s across the
mountains, with any 70s confined to elevations above 3500 ft.
Dewpoints remain abnormally and consistently high with 70-75
dewpoints in most areas at elevations under 3500 ft. Thus heat
indices will continue to need to be examined on a day-to-day
basis.
/Confidence in Forecast Parameters/
Temperatures - Moderate to High,
Probabilities of Precipitation - Moderate,
Winds - High,
Thunderstorm Probabilities - Moderate.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 255 PM EDT Sunday...
An upper level ridge centered over the southern Appalachian
mountains will continue to bring hot and humid conditions to the
region into early next week.
Scattered to isolated showers and storms across the southern third
of the forecast area will fade quickly this evening with clearing
skies for the overnight, and some patchy fog again in the usual
mountain valleys. Temps may be a touch milder overnight as well
since dew pts have come up, especially across the northern half
of forecast area. The record high min temp for BLF was broken
last night and it might be milder tonight although the record is
also milder. Records for tonight through Tuesday are listed
below in the climate section.
Monday all forecast thermal profiles and overall pattern looks
very similar to today and if anything dew pts may be a touch
higher. There was a little mixing today across the north to
lower a few dew pts and this may happen again Monday but to a
lesser extend. This with similar high temps tomorrow and dew pts
at or perhaps a degree or two higher, we are again going with a
heat advisory for all of the Piedmont and some of the foothills
and including the Roanoke and southern Shenandoah Valleys.
Expect heat index readings by afternoon in this region to range
from 102-105 in the western parts to as high as 105-108 in the
Piedmont. Areas west of the heat advisory will still see heat
index readings in the mid and upper 90s many places.
As far as precip and storm chances, while a convective complex
will try and move into West Virginia late tonight it appears
doubtful and dying shower/storm activity will reach into
southeast WV by morning, so am keeping pops below mentionable
for the most part there. Mainly afternoon build ups again,
perhaps a little farther north in the mountains compared to
today, and then spreading again east of the Blue Ridge mainly
again south of US 58 where instability ridge is expected to be.
Can't rule out something isolated farther north and a few
convective-allowing models again suggest something between
Lynchburg and Charlottesville area, but not very confident in
that area so am keeping pops fairly low for the time being. Do
not see much risk for severe with any of these but given
adequate moisture in low levels and fairly slow moving storms,
some localized flooding is always possible.
Again, primary concern for Monday is the heat and humidity!
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 200 PM EDT Sunday...
Conditions are expected to remain VFR through the period. The
exception will be some patchy river/mountain valley fog for a short
period late tonight across parts of the Greenbrier Valley of West
Virginia, including the area in and around KLWB. Here brief LIFR
vsbys/cigs are possible for a couple of hours around daybreak Monday.
Isolated to scattered showers and thunderstorms are expected
this afternoon into early evening mainly south of all TAF sites
except for KDAN, and KBLF may be close through about 21Z this
afternoon. A few storms may be in the vicinity of KDAN through
about 00Z.
Do not expect any storms much before 18Z Monday but more
isolated to scattered showers/storms are possible later in the
afternoon again mainly from KBLF to KDAN.
Winds will be light and variable through the forecast period.
Extended Aviation Discussion...
Overall mainly VFR weather to continue through most of next week. We
will continue to have afternoon and early evening scattered storms
through the extended period. Thus periods of sub-VFR are possible in
storms, and potential for late night/early morning fog at LWB/BCB
and perhaps other locations depending on daily significant rainfall.
&&
.CLIMATE...
Record temps for the next couple days at climate locations are
here.
Monday 07/20/2020
Site MaxT Year MinT Year LoMax Year HiMin Year
KBLF 92 1952 50 1909 68 2000 79 1995
KDAN 102 1977 58 1969 70 1929 79 1934
KLYH 102 1934 53 1909 67 1937 75 1942
KROA 104 1930 56 1947 66 1937 74 2019
KRNK 96 1930 41 1909 69 1937 69 1996
Tuesday 07/21/2020
Site MaxT Year MinT Year LoMax Year HiMin Year
KBLF 94 1934 45 1918 66 1970 78 1934
KDAN 102 1977 54 1928 65 1937 75 2015
KLYH 103 1926 54 1909 63 1939 80 1930
KROA 104 1926 49 1929 65 1939 75 2008
KRNK 99 1926 43 1929 66 1979 74 1934
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Heat Advisory until 9 PM EDT this evening for VAZ022-033>035-
043>047-058-059.
Heat Advisory from 1 PM to 9 PM EDT Monday for VAZ022>024-
033>035-043>047-058-059.
NC...Heat Advisory until 9 PM EDT this evening for NCZ005-006.
Heat Advisory from 1 PM to 9 PM EDT Monday for NCZ004>006.
WV...None.
&&
SYNOPSIS...RCS
NEAR TERM...SK
SHORT TERM...RAB
LONG TERM...RAB
AVIATION...RCS/SK
CLIMATE...SKHazardous weather outlook, Jul 19, 3:44 PM EDT, 21 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 344 PM EDT Sun Jul 19 2020 NCZ003-019-020-VAZ032-201945- Surry-Wilkes-Yadkin-Patrick- 344 PM EDT Sun Jul 19 2020 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. Heat index values this afternoon will be in the upper 90s to a little over 100 in some locations. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heat index values could reach 100-104 again on Monday in a few locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ005-006-VAZ022-033>035-043>047-058-059-201945- Rockingham-Caswell-Roanoke-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 344 PM EDT Sun Jul 19 2020 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM EDT MONDAY... This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory for today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory for Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ004-VAZ023-024-201945- Stokes-Botetourt-Rockbridge- 344 PM EDT Sun Jul 19 2020 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM EDT MONDAY... This Hazardous Weather Outlook is for north central North Carolina and west central Virginia. .DAY ONE...This afternoon and tonight. Heat index values could reach 100 to 104 this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory for Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-VAZ007-009>020-WVZ042>044-507-508-201945- Ashe-Alleghany NC-Watauga-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski- Montgomery-Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Mercer- Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 344 PM EDT Sun Jul 19 2020 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heat index values could reach as high as the mid to upper 90s Monday afternoon in some of the mountain valleys. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 19, 2:50 PM EDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 250 PM EDT Sun Jul 19 2020 NCZ003-019-020-191915- Yadkin-Surry-Wilkes- 250 PM EDT Sun Jul 19 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SURRY...EAST CENTRAL WILKES AND NORTHWESTERN YADKIN COUNTIES... At 250 PM EDT, a strong thunderstorm was located over Benham, or near Mountain Park, moving southeast at 5 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Elkin... Jonesville... Mountain Park... Pleasant Hill... State Road... Crutchfield... and Benham. If outdoors, consider seeking shelter inside a building. LAT...LON 3632 8099 3640 8089 3629 8067 3614 8088 TIME...MOT...LOC 1850Z 318DEG 6KT 3633 8091 VFJ
Special weather statement, Jul 19, 3:40 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
340 PM EDT Sun Jul 19 2020
VAZ010>013-192030-
Giles-Pulaski-Bland-Wythe-
340 PM EDT Sun Jul 19 2020
...A STRONG THUNDERSTORM WILL AFFECT
PULASKI...SOUTHWESTERN GILES...SOUTHEASTERN BLAND AND NORTHEASTERN
WYTHE COUNTIES...
At 339 PM EDT, a strong thunderstorm was located near Bland, moving
east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Pulaski...
Wytheville...
Bland...
Dublin...
Max Meadows...
Allisonia...
and Poplar Hill.
LAT...LON 3721 8113 3724 8061 3723 8062 3723 8061
3692 8065 3691 8067 3694 8115
TIME...MOT...LOC 1939Z 268DEG 17KT 3707 8105
VFJThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:04 PM EDT | Heat Advisory | RNK | Amherst, Appomattox, Bedford, Botetourt, Buckingham, Campbell and 14 more | 30 hr |
| Jul 19, 3:40 PM EDT | Special Weather Statement | RNK | Bland, Pulaski | 50 min |
| Jul 19, 4:56 PM EDT | Special Weather Statement | RNK | Carroll | 49 min |
| Jul 19, 5:32 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Henry, Patrick, City of Martinsville | 58 min |
| Jul 19, 6:27 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Patrick, Pittsylvania, City of Martinsville | 42 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.